# SDR SWAA2015040738185

- Difficulty date: March 31, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 59,026 hours, 47,033 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113A4100
- Condition: Delaminated
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD GND SPOILER DELAMINATED ON UPPER SKIN.  R & R SPOILER ASSEMBLY IAW AMM.
